# SDR 4DPA2022081108001

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 41,694 hours, 32,237 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4168
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED PRIMARY PITCH TRIM FAILED AT 5 UNITS NOSE UP AFTER TAKEOFF; TRIED BACKUP TRIM AND IT FAILED IMMEDIATELY. CORR ACTION REMOVED AND REPLACED THE HSCU P/N 362100-1013 S/N 4168 WITH P/N 362100-1013 S/N 4164. PERFORMED SYSTEM OPS CHECK. OPS CHECK GOOD.
